# SDR FDEA202510162033

- Difficulty date: October 16, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N882FD
- Make and model: Boeing 777F28
- Aircraft serial: 32969
- Aircraft time: 59,622 hours, 9,587 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 600 Flap
- Component: Flap, Boeing
- Component part number: 113W300322
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING OB FLAP LWR SURFACE FOUND DENT AT 99.5 INCHES TO IB EDGE AND 11.5 INCHES TO AFT EDGE.   REPAIRED RT WING OTBD FLAP LWR SURFACE DENT AT OTEF STA 99.5 IAW SRM 57-53-01-2R-2, & SRM 51-70-04-2R-1, REV 51.0 AND EA:G-5750-T0385311 P1.  MAJOR REPAIR PER GMM 6-2-100.
